# SDR JR2R20170630142

- Difficulty date: June 30, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N883GA
- Make and model: Doug MD 83
- Aircraft serial: 49710
- Aircraft time: 58,846 hours, 33,335 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 993758816
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE RIB HAS A CRACK INBOARD OF SLAT TRACK NR 9 BETWEEN XFS 151.125 - 145.   REMOVED AND REPLACED THE RIB IAW SRM 57-06B, FIG 18.
